IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 2212 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2149    
    Printed76    
    Emailed0    
    PDF Downloaded225    
    Comments [Add]    
    Cited by others 3    

Recommend this journal

 

 DRUG WATCH
Year : 2012  |  Volume : 44  |  Issue : 1  |  Page : 134-135

Steven-Johnson syndrome due to unknown drugs


1 Department of Pharmacology, J.J.M. Medical College, Davanagere, Karnataka, India
2 Department of Skin, J.J.M. Medical College, Davanagere, Karnataka, India

Correspondence Address:
Raghu Prasada M Shivamurthy
Department of Pharmacology, J.J.M. Medical College, Davanagere, Karnataka
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.91888

Rights and Permissions

Steven-Johnson syndrome may be considered as a cytotoxic immune reaction to drugs, infections etc. This is a case report of Steven-Johnson syndrome due to an unknown preparation which was used in the treatment of mental retardation in a young girl.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow